side effects of tablets - HotUKDeals
We use cookie files to improve site functionality and personalisation. By continuing to use HUKD, you accept our cookie and privacy policy.
Get the HUKD app free at Google Play

Search Error

An error occurred when searching, please try again!

Login / Sign UpSubmit

side effects of tablets

holly100 Avatar
6y, 3m agoPosted 6 years, 3 months ago
never noticed this one!!

see pic below
Tags:
holly100 Avatar
6y, 3m agoPosted 6 years, 3 months ago
Options

All Comments

(15) Jump to unreadPost a comment
Comments/page:
#1
a black hairy tongue!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!

http://i37.tinypic.com/96wduv.jpg
#2
holly100
a black hairy tongue!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!http://i37.tinypic.com/96wduv.jpg

yeuch! what tablets?
#3
phenoxymethylpeniccillin - commonly known as antibiotics - hes only got a sore throat for christs sake!!!
#4
lo!!!!!
#5
deb8z
lo!!!!!


you can laugh debz - i've told him - noooo kissing
#6
Hahaha this has certainly brightened up my day :)
#7
holly100
deb8z
lo!!!!!
you can laugh debz - i've told him - noooo kissing

I know these side effects are rare,but imagine if he did actaully end up with a hairy tongue omg ewwwww

I shouldn't laugh sorry hehe
#8
deb8z

it says this is one more likely to occur !! - if it does i will take a photo hahahaha

now i can live with his white hairy ass but this not this- chased him back to work -

not having him scaring the kids - saving some for halloween though!!!
#9
X) ...
#10
Stick it out impress your friends.
banned 1 Like #11
Just got some tablets for my hay fever causing my asthma to get worse.

Side effects include hallucinations, stomach pain, head aches, nightmares, increased aggression, irritability, random swellings under the skin, red rash, insomnia, vivid dreams.

Needless to say i didn't sleep last night just worrying about them.
#12
lumoruk
Just got some tablets for my hay fever causing my asthma to get worse.Side effects include hallucinations, stomach pain, head aches, nightmares, increased aggression, irritability, random swellings under the skin, red rash, insomnia, vivid dreams.Needless to say i didn't sleep last night just worrying about them.

Funny
:D
#13
Seen that one before

Always surprises me when asthma medication has side effects of 'may cause chest tightness or wheezing' - which is what you are taking it to prevent! Anxiety medication says may cause you to become anxious, and mood stabilisers for depression say may cause you to become depressed!
#14
Sleeping tablets always have say - warning, may cause drowsiness.
I should bloody hope they do!
banned#15
kelly_o_fanatic
Seen that one beforeAlways surprises me when asthma medication has side effects of 'may cause chest tightness or wheezing' - which is what you are taking it to prevent! Anxiety medication says may cause you to become anxious, and mood stabilisers for depression say may cause you to become depressed!

yes had those too, these also include depression and suicidal thoughts as well. I think I'd rather have a tight chest than be dead to be honest.

Post a Comment

You don't need an account to leave a comment. Just enter your email address. We'll keep it private.

...OR log in with your social account

...OR comment using your social account

Thanks for your comment! Keep it up!
We just need to have a quick look and it will be live soon.
The community is happy to hear your opinion! Keep contributing!